# SDR ASOA01037

- Difficulty date: April 13, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE4096G0060000
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 4572 - CLIMBING THROUGH FL250 INFLIGHT FROM ATL TO CRP, CREW RECEIVED A HYDRAULIC NR 1 LOW PRESSURE MESSAGE.  HYDRAULIC QUANTITY IN SYSTEM NR 1 INDICATED ZERO PERCENT.  CREW DECLARED AN EMERGENCY AND DIVERTED TO BHM.  AIRCRAFT LANDED SAFELY.  MAINTENANCE FOUND CHAFFED STEEL BRAIDED HYDRAULIC LINE IN APU BAY.  MAINTENANCE REMOVED AND REPLACED LINE AND NR 1 ENGINE HYDRAULIC PUMP.  OPS AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
